# SDR FDEA202008312072

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757236
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Gouged
- Location: Bs 1510
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT LH STA 1510 TRANSITION PANEL HAS GOUGE REPAIRED TRANSITION PANEL L/H STA 1510 IAW B757 SRM 53-00-53-2R DUE TO TRANSITION PANEL GOUGE   FOUND TO BE OUT OF LIMITS PER B757 SRM 53-00-53-1A, DETAIL V.
